Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalized product theorems for torsion invariants with applications to flat bundles


Author: Douglas R. Anderson
Journal: Bull. Amer. Math. Soc. 78 (1972), 465-469
MSC (1970): Primary 57C10; Secondary 18F25
DOI: https://doi.org/10.1090/S0002-9904-1972-12947-1
MathSciNet review: 0293636
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. R. Anderson, The Whitehead torsion of the total space of a fiber bundle, Topology (to appear). MR 295348
  • 2. D. R. Anderson, Wall's finiteness obstruction for the total space of a flat bundle (submitted).
  • 3. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 #2736. MR 249491
  • 4. F. T. Farrell and W. C. Hsiang, A formula for K, Applications of Categorical Algebra, Proc. Sympos. Pure Math., vol. 17, Amer. Math. Soc. Providence, R.I., 1970, pp. 192-218. MR 41 #5457. MR 260836
  • 5. S. M. Gersten, A product formula for Wall's obstruction, Amer. J. Math. 88 (1966), 337-346. MR 33 #6623. MR 198465
  • 6. K. W. Kwun and R. H. Szczarba, Product and sum theorems for Whitehead torsion, Ann. of Math. (2) 82 (1965), 183-190. MR 32 #454. MR 182972
  • 7. L. C. Siebenmann, The obstruction to finding a boundary for an open manifold of dimension greater than five, Thesis, Princeton University, Princeton, N.J., 1965.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C10, 18F25

Retrieve articles in all journals with MSC (1970): 57C10, 18F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12947-1

American Mathematical Society